# SDR DALA2025071705383

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9572, DURING HCK AT QRO, WHILE PERFORMING AN AFT LOWER CARGO DOOR INSPECTION PER WC 5231-2004, THREE (3 QTY) CRACKS WERE FOUND AFFECTING THE AFT CARGO DOOR INNER PAN FWD EDGE AT STOP #2. ADDITIONALLY, AN EXISTING REPAIR WAS FOUND INSTALLED AT THE FWD EDGE BETWEEN STOPS #1 & #2.  REMOVED THE EXISTING REPAIRS, TRIMMED OUT THE DAMAGED AREAS, INSPECTED AND FABRICATED REPAIR REINFORCEMENT PARTS AND INSTALLED PER ER/A 626721-14.
